# SDR SWAA2024040971558

- Difficulty date: April 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 39,828 hours, 18,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE OF AIRCRAFT OVER WING EMERGENCY EXIT LIGHT SIGN LOWER BROKEN.  REPAIRED PER AMM 33-51-02-400-801-NG.
